# SDR ASAA2019122643705

- Difficulty date: December 24, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 46,058 hours, 13,809 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 4960 · APU Controls
- Part: Eec
- Part number: 2118966222
- Part serial: 96F1851
- Condition: Failed
- Location: Apu
- Part time: 195 hours, 85 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APU START UP WHILE TAXING INTO THE GATE. APU FAULT LIGHT ILLUMINATED. WE DISCONTINUED THE APU START AND ATTEMPTED RESTART WHEN THE APU FAULT LIGHT WENT OUT. THIS WAS REPEATED THREE TIMES. GROUNDED - YES. PERFORMED APU BITE PROCEDURE REF B737-800 FIM 49-60 TASK 801 MAINT MESS 49-61127 FOR ECU INTERNAL FAILURE. REMOVED AND REPLACED ECU REF B737-800 AMM CH 49-61-12-00-801 & AMM CH 49-61-12-400-801 APU OPS NORMAL AT THIS TIME. NO CURRENT FAULTS.
